# SDR QXEA200501596

- Difficulty date: November 29, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,796 hours, 8,019 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUR - ON TAXI OUT FOR FLIGHT 2459, A SPOILER STAB MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PURGED MOISTURE FROM THE PITOT STATIC SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
